Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On hyperdirichlet series and on related questions of the general theory of functions


Author: Benjamin Lepson
Journal: Trans. Amer. Math. Soc. 72 (1952), 18-45
MSC: Primary 30.0X
MathSciNet review: 0045801
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, Ein Satz von Henri Cartan und seine Anwendung auf die Theorie der meromorphen Funktionen, Societas Scientiarum Fennica. Commentationes Physico-Mathematicae vol. 5, no. 16 (1931).
  • [2] Lennart Carleson, On a Class of Meromorphic Functions and Its Associated Exceptional Sets, Thesis, University of Uppsala, 1950. MR 0033354 (11,427c)
  • [3] M. Fekete, Über den transfiniten Durchmesser ebener Punktmengen, Math. Z. 32 (1930), no. 1, 108–114 (German). MR 1545154, http://dx.doi.org/10.1007/BF01194622
  • [4] O. Frostman, Potential d'équilibre et capacité des ensembles avec quelques applications à la théorie des fonctions, Meddel. Lunds Univ. Mat. Sem. vol. 3 (1935).
  • [5] R. E. Greenwood, Hankel and other extensions of Dirichlet’s series, Ann. of Math. (2) 42 (1941), 778–805. MR 0005142 (3,107f)
  • [6] G. H. Hardy and M. Riesz, The general theory of Dirichlet's series, Cambridge, 1915.
  • [7] F. Hausdorff, Dimension und äusseres Mass, Math. Ann. vol. 79 (1919) pp. 157-179.
  • [8] -, Mengenlehre, 3d ed., Berlin, Gruyter, 1935.
  • [9] Einar Hille, Note on Dirichlet’s series with complex exponents, Ann. of Math. (2) 25 (1924), no. 3, 261–278. MR 1502667, http://dx.doi.org/10.2307/1967914
  • [10] J. E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc. (2) vol 23 (1924-1925) pp 481-519.
  • [11] P. J. Myrberg, Über die Existenz Der Greenschen Funktionen auf Einer Gegebenen Riemannschen Fläche, Acta Math. 61 (1933), no. 1, 39–79 (German). MR 1555370, http://dx.doi.org/10.1007/BF02547786
  • [12] Rolf Nevanlinna, Eindeutige analytische Funktionen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd XLVI, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1953 (German). 2te Aufl. MR 0057330 (15,208c)
  • [13] W. F. Osgood, Note on the functions defined by infinite series whose terms are analytic functions of a complex variable . . . , Ann. of Math. (2) vol. 3 (1902) pp. 25-34.
  • [14] G. Pólya, Eine verallgemeinerung des Fabryschen Lückensatzes, Nachr. Ges. Wiss. Göttingen (1927) pp. 187-195.
  • [15] G. Pólya and G. Szegö, Über die transfiniten Durchmesser (Kapazitätskonstante) von ebenen und räumlichen Punktmengen, J. Reine Angew. Math. vol. 165 (1931) pp. 4-49.
  • [16] J. F. Ritt, On a general class of linear homogeneous differential equations of infinite order with constant coefficients, Trans. Amer. Math. Soc. 18 (1917), no. 1, 27–49. MR 1501060, http://dx.doi.org/10.1090/S0002-9947-1917-1501060-0
  • [17] -, Note on Dirichlet series with complex exponents, Ann. of Math. (2) vol. 26 (1925) p. 144.
  • [18] S. Saks, Theory of the integral, Monografie Matematyczne, vol. 7, Warsaw, 1937.
  • [19] G. Szegö, Bemerkungen zu einer Arbeit von Herrn M. Fekete: Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten, Math. Z. 21 (1924), no. 1, 203–208 (German). MR 1544698, http://dx.doi.org/10.1007/BF01187465
  • [20] Georges Valiron, Sur les solutions des équations différentielles linéaires d’ordre infini et à coefficients constants, Ann. Sci. École Norm. Sup. (3) 46 (1929), 25–53 (French). MR 1509291
  • [21] -, Sur une classe de développements en série, C. R. Acad. Sci. Paris vol. 181 (1925) pp. 763-765
  • [22] -, Théorie générale des séries de Dirichlet, Paris, Gauthier-Villars, 1926.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1952-0045801-1
PII: S 0002-9947(1952)0045801-1
Article copyright: © Copyright 1952 American Mathematical Society